# SDR AALA981729

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FRAME 520 BENT, STRINGER 22L TO STRINGER 25L.  INSTALLED DOUBLER REPAIR PER AARD 53-10-07-3 PAGE 1, SAME GAUGE MATERIAL .050 INCH.  (M)
